Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 105, NWS Austin/San Antonio, TX

May 26, 2011DeWitt County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 26, 2011, 3:16 AM CDT for DeWitt County, Texas. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2011, 3:16 AM CDT (08:16 UTC)
Expired
May 26, 2011, 4:00 AM CDT
In force
44 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

County DeWitt County, TX

The radar

The Austin/San Antonio radar (KEWX), 103 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 3:29 AM CDTHAIL 1Yorktown, TXNICKEL TO QUARTER SIZE HAIL FOR 15 MINUTES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 2:01 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 8.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4864 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4864 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
897 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
1.0
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

240 
WUUS54 KEWX 260816
SVREWX
TXC123-260900-
/O.NEW.KEWX.SV.W.0105.110526T0816Z-110526T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
316 AM CDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DEWITT COUNTY...

* UNTIL 400 AM CDT.

* AT 312 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES NORTH OF
  YORKTOWN...AND MOVING SOUTHEAST AT 25 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE CUERO AND THOMASTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT
THURSDAY MORNING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2894 9719 2886 9732 2892 9743 2883 9755
      2906 9770 2922 9747 2901 9711
TIME...MOT...LOC 0816Z 309DEG 20KT 2908 9753

$$
2 follow-up statements
648 
WWUS54 KEWX 260836
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
336 AM CDT THU MAY 26 2011

TXC123-260900-
/O.CON.KEWX.SV.W.0105.000000T0000Z-110526T0900Z/
DEWITT TX-
336 AM CDT THU MAY 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR SOUTH CENTRAL DEWITT COUNTY...

AT 330 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR YORKTOWN...
MOVING SOUTHEAST AT 25 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE MEYERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT
THURSDAY MORNING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2901 9765 2913 9741 2890 9727 2888 9729
      2886 9732 2892 9743 2883 9755
TIME...MOT...LOC 0837Z 331DEG 22KT 2895 9748

$$
971 
WWUS54 KEWX 260852
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
352 AM CDT THU MAY 26 2011

TXC123-260900-
/O.CON.KEWX.SV.W.0105.000000T0000Z-110526T0900Z/
DEWITT TX-
352 AM CDT THU MAY 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR SOUTH CENTRAL DEWITT COUNTY...

AT 348 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER EXTREME NORTH
CENTRAL GOLIAD COUNTY...OR 7 MILES SOUTHEAST OF YORKTOWN...MOVING
SOUTHEAST AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT
THURSDAY MORNING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2894 9757 2901 9741 2888 9729 2886 9732
      2892 9743 2883 9755
TIME...MOT...LOC 0852Z 331DEG 22KT 2887 9743

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 1:07 AM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, May 26, 1:07 AM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
107 AM CDT THU MAY 26 2011

.UPDATE...
HAVE MADE SOME UPDATES TO THE POPS/WX GRIDS BASED ON CURRENT CONVECTIVE
TRENDS.

&&

.DISCUSSION...
CONVECTION IS BACK BUILDING TO THE WEST FROM THE SVR TSTM OVER LAVACA
COUNTY. A WEAK FRONTAL BOUNDARY IS MOVING SOUTHWARD ACROSS OUR EASTERN
COUNTIES WITH THE DRY LINE WEST OF SAN ANTONIO. DEWPOINTS ARE IN THE
UPPER 40S TO LOWER 50S BEHIND THE FRONT. AS THIS BOUNDARY CONTINUES
TO MOVE SOUTHWARD...CONVECTION WILL BACK BUILD WESTWARD TOWARDS SAN
ANTONIO.

&&

.PREV DISCUSSION... /ISSUED 1201 AM CDT THU MAY 26 2011/

AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGH THE TAF PERIOD. NE-ERLY SFC
WINDS WILL BE AOB 10 KTS OVERNIGHT. WINDS WILL INCREASE TO 10-15
KTS BY 15-17Z...AND VEER TO THE E-SE THROUGHOUT THE AFTERNOON.
GUSTS TO 20 KTS ARE POSSIBLE THROUGH THE EARLY EVENING. WINDS WILL
DECREASE TO AOB 10 KTS BY 02-04Z/27TH.

PREV DISCUSSION... /ISSUED 833 PM CDT WED MAY 25 2011/

UPDATE...
A CLUSTER OF STRONG TO SEVERE STORMS HAVE FORMED ALONG SOME
CONVECTIVE BOUNDARIES OVER OUR NORTHEAST CORRIDOR EARLY THIS
EVENING. QUARTER SIZE HAIL WAS REPORTED WITHIN ONE OF THESE
CLUSTERS OVER NORTHERN FAYETTE COUNTY AT 828 PM. AS STRONG DAYTIME
HEATING WANES AND DRY SURFACE RIDGING BUILDS OVERNIGHT INTO
EASTERN ZONES...THE THREAT OF STRONG STORMS SHOULD DIMINISH. UNTIL
THEN... THE THREAT CONTINUES OVER EASTERN SECTIONS OF THE CWA.
FORECAST IS STILL OK AS SEVERE THREAT REMAINS ISOLATED.

PREV DISCUSSION... /ISSUED 635 PM CDT WED MAY 25 2011/

AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGH THE TAF PERIOD. THERE IS A
CHANCE FOR ISO TSRA TO DEVELOP LATE THIS EVENING MAINLY ALONG AND
NORTHEAST OF A LINE FROM KBMQ TO KAUS TO K3T5. HOWEVER...GIVEN THE
LOW PROBABILITY OF DEVELOPMENT AND ISOLATED COVERAGE SHOULD
CONVECTION INITIATE...HAVE NOT EXPLICITLY MENTIONED IMPACTS AT
KAUS BUT RATHER CARRIED CB FROM 04-06Z. SFC WINDS OVERNIGHT WILL
GRADUALLY BECOME E-ELY AS THE DRYLINE RETREATS WESTWARD...BUT WILL
REMAIN AOB 10 KTS. STRONGER VERTICAL MIXING DURING THE AFTERNOON
WILL INCREASE SFC WINDS TO 10-15 KTS WITH GUSTS TO 20 KTS
POSSIBLE.

PREV DISCUSSION... /ISSUED 331 PM CDT WED MAY 25 2011/

DISCUSSION...
DRYLINE IS PROGRESSING ACROSS OUR CWA THIS AFTERNOON CURRENTLY
LYING JUST WEST/NORTH OF I35/HWY90. SO FAR THERE HAS NOT BEEN ANY
CONVECTION ALONG THE BOUNDARY...BUT WILL INCLUDE A SLIGHT CHANCE
FOR THUNDERSTORMS THIS EVENING. SPC HAS EXTENDED THE SLIGHT RISK
FOR SEVERE BACK OVER OUR EASTERN COUNTIES. DO NOT THINK THERE IS
MUCH CHANCE FOR SEVERE...BUT WILL NOT RULE IT OUT ENTIRELY. DRIER
AIR AND CLEAR SKIES WILL ALLOW TEMPS TO COOL OVERNIGHT. THE COOLER
START THU WILL KEEP HIGHS DOWN AS WELL. THEN AN UPPER LEVEL RIDGE
WILL BUILD OVER THE SOUTHERN PLAINS. WHICH WILL KEEP DRY WEATHER
OVER THE REGION FOR THE REST OF THE FORECAST PERIOD. TEMPS WILL BE
ABOVE NORMAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              93  71  98  73  96 /   0  -   -   -   10
AUSTIN BERGSTROM INTL AIRPORT  93  69  97  73  96 /   0  -   -   -   10
NEW BRAUNFELS MUNI AIRPORT     93  71  98  73  96 /   0  -   -   -   -
BURNET MUNI AIRPORT            88  68  95  70  94 /   0  -   -   -   -
DEL RIO INTL AIRPORT           99  75 103  75 103 /  10  -   -   -   -
GEORGETOWN MUNI AIRPORT        88  70  96  72  95 /   0  -   -   -   10
HONDO MUNI AIRPORT             97  72 101  73  98 /  -   -    0  -   -
SAN MARCOS MUNI AIRPORT        92  70  96  72  94 /   0  -   -   -   -
LA GRANGE - FAYETTE REGIONAL   91  72  93  74  92 /   0  -   -   -   -
SAN ANTONIO INTL AIRPORT       94  73  97  73  96 /   0  -   -   -   -
STINSON MUNI AIRPORT           97  74  99  75  98 /   0  -    0  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...11
SYNOPTIC/GRIDS...13
PUBLIC SERVICE/DATA COLLECTION...19
Hazardous weather outlook, May 25, 3:35 PM CDT, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
335 PM CDT WED MAY 25 2011

TXZ171>173-183>194-202>209-217>225-228-261100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
335 PM CDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON INTO
THE EVENING HOURS EAST OF INTERSTATE 35...MAINLY ALONG AND EAST OF
A LINE FROM NEAR GRANGER LAKE TO SMITHVILLE TO CUERO.  WIND GUSTS
OF 30 TO 40 MPH AND SOME HAIL IS POSSIBLE IN OR NEAR THE
THUNDERSTORMS.

THE DRY-LINE WILL MIX EASTWARD TO THE I-35 CORRIDOR THIS AFTERNOON.
THIS WILL RESULT IN ELEVATED TO NEAR CRITICAL FIRE WEATHER
CONDITIONS WEST OF I-35. AFTERNOON RELATIVE HUMIDITIES WILL RANGE
FROM THE UPPER TEENS JUST WEST OF I-35 TO SINGLE DIGITS ALONG THE
RIO GRANDE. 20-FT WINDS THIS AFTERNOON WILL BE SOUTHWEST TO
NORTHWEST AT 5 TO 10 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE
THURSDAY AFTERNOON WEST OF THE I-35 CORRIDOR AS RELATIVE
HUMIDITIES FALL BELOW 25 PERCENT.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 25, 11:46 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1146 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     HAIL             7 N SCHULENBURG         29.78N  96.91W
05/25/2011  E1.00 INCH       FAYETTE            TX   LAW ENFORCEMENT

&&

EVENT NUMBER EWX1100272

AKF
Local storm report, May 26, 12:06 AM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1206 AM CDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     HAIL             SCHULENBURG             29.68N  96.91W
05/26/2011  M1.00 INCH       FAYETTE            TX   LAW ENFORCEMENT

&&

EVENT NUMBER EWX1100273

AKF
Local storm report, May 26, 1:10 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
110 AM CDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     HAIL             SPEAKS                  29.25N  96.72W
05/26/2011  M0.88 INCH       LAVACA             TX   LAW ENFORCEMENT

&&

EVENT NUMBER EWX1100274

AKF
Local storm report, May 26, 1:21 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
121 AM CDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     LIGHTNING        SPEAKS                  29.25N  96.72W
05/26/2011                   LAVACA             TX   PUBLIC

            POWER OUTAGES IN SPEAKS AND HAIL HAS BEEN
            REPORTED...HOWEVER SIZE IS NOT KNOWN AT THIS TIME.

&&

EVENT NUMBER EWX1100275

AKF
Special weather statement, May 26, 1:38 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
138 AM CDT THU MAY 26 2011

TXZ223>225-260745-
DEWITT-GONZALES-LAVACA-
138 AM CDT THU MAY 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DEWITT...LAVACA AND
EASTERN GONZALES COUNTIES UNTIL 245 AM CDT...

AT 130 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
SUBLIME TO 6 MILES SOUTHEAST OF GONZALES...AND MOVING SOUTHEAST AT 15
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  YOAKUM...
  HOCHHEIM...
  EZZELL...
  SPEAKS...
  WORTHING...
  GLAZE CITY...
  MOUNT OLIVE...
  VIENNA...
  MONT...
  DREYER...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Special weather statement, May 26, 3:07 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
307 AM CDT THU MAY 26 2011

TXZ222>224-260900-
DEWITT-GONZALES-KARNES-
307 AM CDT THU MAY 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KARNES...DEWITT AND
SOUTHERN GONZALES COUNTIES UNTIL 400 AM CDT...

AT 300 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTH OF SMILEY...OR 12 MILES NORTHWEST
OF YORKTOWN...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  YORKTOWN...
  CUERO...
  WESTHOFF...
  THOMASTON...
  NEW DAVY...
  GRUENAU...
  COTTON PATCH...
  ARNECKVILLE...
  MEYERSVILLE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:16 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee44 min
May 25, 8:18 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee42 min
May 25, 8:56 PM CDTSevere Thunderstorm WarningEWXFayette19 min
May 25, 9:09 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee36 min
May 25, 9:30 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee30 min
May 25, 10:05 PM CDTSevere Thunderstorm WarningEWXFayette40 min
May 25, 10:42 PM CDTSevere Thunderstorm WarningEWXFayette33 min
May 25, 11:01 PM CDTSevere Thunderstorm WarningEWXFayette44 min
May 25, 11:41 PM CDTSevere Thunderstorm WarningEWXFayette, Lavaca49 min
May 26, 12:21 AM CDTSevere Thunderstorm WarningEWXFayette, Lavaca39 min
May 26, 12:43 AM CDTSevere Thunderstorm WarningEWXLavaca32 min
May 26, 1:09 AM CDTTornado WarningEWXLavaca21 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.